# SDR TWRA9799

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: 3004181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE FOUND 2R AND 4R DOOR UPPER BUSTLE EVAC LIGHTS INOP.  REPLACED BUSTLE LIGHT AT 4R, FOUND 2R OK.  (M)
